# SDR 2016FA0000263

- Difficulty date: May 24, 2016
- Submitted: May 31, 2016
- Operation: General aviation
- Aircraft: N138PG
- Make and model: Cirrus SR22T
- Aircraft serial: 0599
- Aircraft time: 777 hours
- Engine: Cont TSIO550K
- Engine time: 777 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Sensor
- Part number: 12635004
- Condition: Defective
- Location: Oil System
- Part time: 777 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT ONBOARD NOTED AN INDICATED REDUCTION IN OIL PRESSURE AFTER REACHING HIS CRUISE ALTITUDE AND CONFIGURATION. THE OIL PRESSURE INDICATION DROPPED FROM THE NORMAL RANGE TO THE YELLOW CAUTIONARY RANGE.  THE INDICATION CONTINUED TO FLUCTUATE IN THE LOW SIDE CAUTIONARY RANGE WITH OCCASIONAL INDICATION IN THE RED WARNING RANGE.  THESE INDICATIONS WERE ACCOMPANIED BY THE AUDIBLE CAUTIONARY AND WARNING TONES. THE PILOT DID NOT OBSERVE ANY OTHER NON-STANDARD ENGINE INDICATIONS, OIL TEMP, RPM, MANIFOLD PRESSURE.  THE PILOT MADE THE DECISION TO DIVERT FROM THE INTENDED DESTINATION TO MAKE A PRECAUTIONARY LANDING DUE TO THE UNKNOWN STATUS OF THE OIL PRESSURE.  UPON INVESTIGATION BY MAINTENANCE, FOLLOWING THE UNSCHEDULED LANDING, IT WAS DETERMINED THAT ENGINE WAS PRODUCING PROPER OIL PRESSURE. THE OIL PRESSURE SENSOR WAS REPLACED WITH A NEW UNIT AT WHICH TIME THE IN COCKPIT OIL PRESSURE INDICATIONS RETURNED TO NORMAL.
